# SDR C2XA11IA107

- Difficulty date: June 7, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 26,984 hours, 20,247 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING THE GEAR THE CREW REPORTED A RIGHT MAIN GEAR RED POSITION INDICATION WITH THE GEAR SELECTOR IN THE DOWN POSITION.  THE AIRCRAFT LANDED IN ICT WITHOUT INCIDENT WHERE UPON INSPECTION THE RIGHT MAIN LANDING GEAR DOWN-LOCK PROXIMITY SWITCH CONNECTOR WAS FOUND TO BE UNSERVICEABLE.  THE AIRCRAFT WAS FLOWN UNDER A SPECIAL FLIGHT PERMIT TO IAH WHERE THE CONNECTOR WAS REPLACED, OPERATIONAL CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
